International Journal of Applied Science and Engineering
Published by Chaoyang University of Technology

Ghazala Akram* and Hamood ur Rehman

Department of Mathematics, University of the Punjab, Lahore, Pakistan


 

Download Citation: |
Download PDF


ABSTRACT


The reproducing kernel space method is used to solve the nonlinear fifth-order boundary-value problems. The approach provides the solution in the form of a convergent series with easily computable components. The present method compared with the others methods, reveals that the present method is more effective and convenient.


Keywords: Gram-Schmidt orthogonal process; reproducing kernel; nonlinear.


Share this article with your colleagues

 


REFERENCES


[1] Akram, G. and Rehman, H. U. 2011. Solution of fifth order boundary value problems in reproducing kernel space. Middle-East Journal of Scientific Research, 10, 2: 191-195.

[2] El-Gamel, M. 2007. Sinc and the numerical solution of fifth-order boundary value problems. Applied Mathematics and Computation, 187, 2: 1417-1433.

[3] Shen, S. 2007. Application of homotopy perturbation method to the fifth-order boundary value problems. Int. J. Contemp. Math. Sciences, 2, 25: 1227-1236.

[4] Davies, A. R., Karageoghis, A., and Phillips, T. N. 1988. Spectral Glarkien methods for the pri¬mary two-point boundary-value problems in modeling viscelastic flows. International Journal for Numerical Methods in Engineering, 26: 647-662.

[5] Karageoghis, A., Phillips, T. N., and Davies, A. R. 1998. spectral collocation methods for the primary two-point boundary-value problems in modeling viscelastic flows. International Journal for Numerical Methods in Engineering, 26: 805-813.

[6] Agarwal, R. P. 1986. “Boundary value problems for high order differential equations”. World Scientific. Singapore.

[7] Siddiqi, S. S. and Akram, G. 2006. Solution of fifth order boundary value problems using nonpolynomial spline technique. Applied Mathematics and Computation, 175: 1574-1581.

[8] Siddiqi, S. S. and Akram, G. 2007. Sextic spline solutions of fifth order boundary value problems. Applied Math¬ematics Letters, 20, 5: 591-597.


ARTICLE INFORMATION


Received: 2012-12-13
Revised: 2013-03-12
Accepted: 2013-06-05
Available Online: 2013-12-01


Cite this article:

Akram, G., Rehman, H. ur, 2013. A numerical solution to the nonlinear fifth order boundary value problems. International Journal of Applied Science and Engineering, 11, 415–422. https://doi.org/10.6703/IJASE.2013.11(4).415


We use cookies on this website to improve your user experience. By using this site you agree to its use of cookies.